# SDR U2RA202009200013

- Difficulty date: August 8, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N756CA
- Make and model: Boeing 747412
- Aircraft serial: 26547
- Aircraft time: 82,338 hours, 13,417 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Spindle
- Part number: 65B01925271
- Part serial: 000225
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD 744-27-0003 FOUND LT OUTBOARD NR 2 SPINDLE BEARING HOUSING GOUGED NEAR FAIL-SAFE LINK.  REPAIRED PER VT-SAA EA 747-5740-56-A8471.
